# SDR P5CA9800856

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CASCADE SUPPORT RING UPPER END.  BLENDED OUT CRACK PER BOEING SRM 51-10-01 AND REPROTECTED PER 51-10-02.
